# SDR SWAA2018011819157

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 5,045 hours, 24,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A10001
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP INBOARD CORNER TRAILING EDGE DELAMINATED.  REPAIRED AFT FLAP PER SRM.
